# SDR ABXA010402

- Difficulty date: July 18, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 38,584 hours, 32,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY EXIT LIGHT ASSEMBLY WAS FLICKERING ABOVE THE CREW DOOR.  REPLACED THE PORTABLE EMERGENCY EXIT LIGHT ASSEMBLY IAW B767 AMM 33-51-00.  OPS CHECKED GOOD.
